# SDR 96UAL900786

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSEMBLY.
